# SDR DLL15972698

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1184
- System (JASC): 5711 · Wing Spar
- Part: Rear Spar
- Condition: Cracked
- Location: Lt/Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT REAR SPAR UPPER CAP TO WEB ATTACH HOLES WERE  OVERSIZED BEYOND REPAIRABLE LIMITS TO REMOVE CRACKS.  THE REAR SPARS WERE SUBSEQUENTLY MODIFIED BY REPLACING THE INBD WEB AND UPPER SPAR CAP PER LAC S/B 093-57-215.  THE WORK WAS ACCOMPLISHED PER THE S/B WITH ANY DEVIATIONS NOTED AND APPROVED PER ER/A 363289-14AD, REV A.
